JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Erratum to `Some Limits of the Colored Jones Polynomials of the Figure-eight Knot`
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.639-645
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.639
 Title & Authors
Erratum to `Some Limits of the Colored Jones Polynomials of the Figure-eight Knot`
Murakami, Hitoshi;
  PDF(new window)
 Abstract
In [3] the main theorem was erroneously stated. We needed to assume that the irrationality measure of 1/r is finite to prove the theorem.
 Keywords
colored Jones polynomial;knot;figure-eight knot;volume conjecture;Lobachevski function;cone-manifold;
 Language
English
 Cited by
 References
1.
Y. Bugeaud, Distribution modulo one and Diophantine approximation, Cambridge Tracts in Mathematics, vol. 193, Cambridge University Press, Cambridge, 2012.

2.
D. Duverney, Number theory, Monographs in Number Theory, vol. 4, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2010, An elementary introduction through Diophantine problems.

3.
H. Murakami, Some limits of the colored Jones polynomials of the figure-eight knot, Kyungpook Math. J., 44(3)(2004), 369-383.